# SDR 2010FA0001127

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N107SL
- Make and model: Piagio P180
- Aircraft serial: 1073
- Aircraft time: 7,488 hours, 5,555 cycles
- Engine: Pwa PT6A6
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE DOOR ANNUNCIATOR LIGHT ON IN FLIGHT.
